Processing math: 50%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 46 No. 6 (1994)
Vol. 46 No. 6 (1994)
Published:
25.06.1994
Research articles
Reduction of the multidimensional d’Alembert equation to two-dimensional equations
A. F. Barannyk, L. F. Barannik, V. I. Fushchich
651–662
PDF (Russian)
Springer
Cauchy problem for an essentially infinite-dimensional parabolic equation with variable coefficients
Yu. V. Bogdanskii
663–670
PDF (Russian)
Springer
On the isomorphism of wreath products of groups
Yu. V. Bodnarchuk
671–679
PDF (Russian)
Springer
Extremal properties of nondifferentiable convex functions on euclidean sets of combinations with repetitions
O. A. Emets
680–691
PDF (Russian)
Springer
Normal structure of the jonquere group over a field of characteristic zero
N. L. Ivanenko
692–698
PDF (Russian)
Springer
On the existence of a mixed sum of additive systems
T. V. Karataeva
699–707
PDF (Russian)
Springer
On necessary conditions of equivalence of gaussian measures corresponding to homogeneous random fields
S. M. Krasnitskii
708–719
PDF (Russian)
Springer
T
-differentiable functionals and ther critical points
V. S. Mel'nik
720–728
PDF (Russian)
Springer
Control of singular distributed parabolic systems with discontinuous nonlinearities
V. N. Pavlenko
729–736
PDF (Russian)
Springer
Solutions of systems of nonlinear functional-differential equations bounded in the entire real axis and their properties
G. P. Pelyukh, A. M. Samoilenko
737–747
PDF (Russian)
Springer
Dependence of Green’s function of an
e
-dichotomous differential equation with matrix projector in the space M on parameters
Yu. V. Teplinsky
748–753
PDF (Russian)
Springer
Nontrivial periodic solutions of a nonautonomous system of second-order differential equations
M. T. Terekhin
754–759
PDF (Russian)
Springer
Refined estimates for the ε-entropy of the classes
KH_0^α
I. Ya. Tyrygin
760–764
PDF (Ukrainian)
Springer
Short communications
Limiting process for integral functionals of a wiener process on a cylinder
Yu. B. Koval
765–768
PDF (Ukrainian)
Springer
On a set of partial limits of a sequence of weighted sums of independent random variables
A. M. Kulik
769–775
PDF (Russian)
Springer
Circular
m
-functions
T. A. Kurashvili
776–781
PDF (Russian)
Springer
On a method for constructing one-frequency solutions of a nonlinear wave equation
B. I. Sokil
782–784
PDF (Ukrainian)
Springer
Necessary and sufficient conditions of harmonicity of functions of infinitely many variables (Jacobian case)
M. N. Feller
785–788
PDF (Russian)
Springer
Strict quasicomplements and the operators of dense imbedding
V. V. Shevchik
789–792
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians